# SDR GTIA040875

- Difficulty date: November 30, 2004
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N828NK
- Make and model: Doug MD 83
- Aircraft serial: 49823
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD CARGO DOOR HAS DENT ON LOWER EDGE OF SKIN APPROX .098 INCH DEEP 1.0 INCH DIAMETER.  CUT OUT DAMAGED, DENTED SKIN.  FABRICATED REPAIR DOUBLER AND FILLER, TREATED AND PRIMED FABRICATED PARTS AND INSTALLED REPAIR.  (M)
